Jump to content

PubMed RSS Feed - -Minocycline-Induced Cutaneous Polyarteritis Nodosa.


rss

Recommended Posts

Related Articles

Minocycline-Induced Cutaneous Polyarteritis Nodosa.

J Clin Rheumatol. 2007 Jun;13(3):146-149

Authors: Tehrani R, Nash-Goelitz A, Adams E, Dahiya M, Eilers D

Minocycline is a tetracycline derivative with multiple clinical uses including the treatment of various infections, acne vulgaris, and rosacea. Numerous adverse events have been reported ranging from minor complaints such as nausea, to serious life-threatening toxicities such as acute renal failure, hepatotoxicity, and systemic lupus erythematosus. We report the case of an 18-year-old female patient who developed minocycline-induced cutaneous polyarteritis nodosa after taking minocycline for acne vulgaris. The vasculitis resolved after discontinuation of the minocycline without need for corticosteroids. This case is the eighth biopsy-confirmed case of minocycline-induced polyarteritis nodosa. Although minocycline is an effective medication with a wide variety of clinical uses, clinicians must be aware of its potential side effects including autoimmune-related disorders such as polyarteritis nodosa or systemic lupus erythematosus.

PMID: 17551382 [PubMed - as supplied by publisher]

http://www.ncbi.nlm.nih.gov/entrez/query.f...p;dopt=Abstract = URL to article

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...